# SDR AALA2009051800001

- Difficulty date: May 18, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 53,547 hours, 27,204 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Loose
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMA - INFLIGHT ABQ-DFW.  AIRCRAFT LOST PRESSURIZATION, MASKS DID NOT DROP.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AIR CONDITIONING PILOT PRESSURE REGULATOR SENSE LINE LOOSE AT RIGHT A/C PACK.  RE-SECURED SENSE LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
